# SDR KBMA117629

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A27191120
- Condition: Worn
- Location: T/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL, PUSH/PULL TUBE BEARING EXCESS LIMIT.  REPLACED BUSHINGS WITH NEW.
